Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: manuscripta math

Search In Journal Title:

Abbravation: Manuscripta Mathematica

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

ISSN

1432-1785

Search In ISSN:
Search In Title Of Papers:

On the backward uniqueness property for the heat e

Authors: Angkana Rüland
Publish Date: 2015/06/12
Volume: 147, Issue: 3-4, Pages: 415-436
PDF Link

Abstract

In this article we deal with the backward uniqueness property of the heat equation in conical domains in two spatial dimensions via Carleman inequality techniques Using a microlocal interpretation of the pseudoconvexity condition we improve the bounds of Šverák and Li Commun Partial Differ Equ 3781414–1429 2012 on the minimal angle in which the backward uniqueness property is displayed We reach angles of slightly less than 95circ Via twodimensional limiting Carleman weights we obtain the uniqueness of possible controls of the heat equation with lower order perturbations in conical domains with opening angles larger than 90circThis work is part of the PhD thesis of the author written under the supervision of Prof Dr Herbert Koch to whom she owes great gratitude for his persistent support and advice She thanks the Deutsche Telekom Stiftung and the Hausdorff Center for Mathematics for financial support


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. A stability criterion for nonparametric minimal submanifolds
  2. Harmonic maps and asymptotic Teichmüller space
  3. Minoration de la hauteur de Néron-Tate sur les surfaces abéliennes
  4. Stability of flows associated to gradient vector fields and convergence of iterated transport maps
  5. Willmore submanifolds of the Möbius space and a Bernstein-type theorem
  6. A positivity property of the Satake isomorphism
  7. Homological characterization of lean algebras
  8. Reduction of structure for torsors over semilocal rings
  9. Common divisors of elliptic divisibility sequences over function fields
  10. Finitistic dimensions of semiprimary rings
  11. Extending Elliptic Curve Chabauty to higher genus curves
  12. The Sp 3 -grassmannian and duality for prime Fano threefolds of genus 9
  13. Existence and compactness for the $${\overline{\partial}}$$ -Neumann operator on q-convex domains
  14. The normalization constant of a certain invariant measure on GL n ()
  15. Tropical descendant Gromov–Witten invariants
  16. A Harnack inequality for the quasi-minima of scalar integral functionals with general growth conditions
  17. Cut loci and conjugate loci on Liouville surfaces
  18. A sphere theorem on locally conformally flat even-dimensional manifolds
  19. On the class numbers of certain Hilbert class fields
  20. The zeros of certain weakly holomorphic Drinfeld modular forms
  21. Icosahedral representations and elliptic curves
  22. On entire functions whose derivatives are¶integer-valued on geometric progressions
  23. Perversité et variation
  24. On linear combinations of special values of L -functions
  25. Irrationalité de certaines sommes de séries
  26. Deformations of Koszul Artin–Schelter Gorenstein algebras
  27. On positive definite hermitian forms

Search Result: